# SDR DL76L030120

- Difficulty date: January 31, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 59,987 hours, 9,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 44773
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS LAYOVER CHECK FOUND EMERGENCY LIGHTS IN LEFT AISLE FROM SEAT 6B TO 20B AND 24B INOP.  T/S EMERGENCY LIGHTING.  FOUND EMERGENCY LIGHT POWER SUPPLY AT SEAT 6B (M735) WOULD NOT TEST.  REPLACED M735 POWER SUPPLY AT SEAT 6B SIDEWALL PANEL.  OPERATED EMERGENCY LIGHTING.  ALL NOW CHECKS GOOD.
